# SDR RU3A0705

- Difficulty date: July 2, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N75
- Make and model: Beech 300BEECH
- Aircraft serial: FF10
- Aircraft time: 10,347 hours, 5,736 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 1013841353
- Part serial: 949
- Condition: Failed
- Location: Blower
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE OUTBOUND IN A "FLIGHT INSPECTION HOLDING PATTERN" THE MISSION SPECIALIST REPORTED SOMETHING WAS ON FIRE IN THE REAR CABIN, BOTH PILOTS VISUALLY CONFIRMED SMOKE IN THE AFT CABIN AREA.  DECLARED AN EMERGENCY WITH INTENTION TO LAND AT WILEY POST, CREW DONNED OXYGEN MASKS AND PREPARED FOR IMMEDIATE LANDING.  UPON LANDING IMMEDIATELY CLEARED THE RUNWAY, SHUT DOWN AND EVACUATED THE AIRCRAFT.  AFTER SHUTTING DOWN NO FURTHER INDICATIONS OF ANY SMOKE OR FUMES.
